# SDR N6WA20130929004

- Difficulty date: September 29, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 27,538 hours, 19,999 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN WARNING MESSAGE AND PROXIMITY SYS NR 1 AFTER TAKEOFF.  ADJUSTED PROXIMITY SENSOR TO CORRECT RANGE AND OPS CHECK GOOD IAW AMM 32-61-05.
